Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 64, NWS Green Bay, WI

July 1, 2006Menominee County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2006, 3:10 PM CDT for Menominee County, Oconto County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2006, 3:10 PM CDT (20:10 UTC)
Expired
Jul 1, 2006, 4:00 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Menominee County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:30 PM CDTHAIL 2.51 N Hayes, WITENNIS BALL SIZE HAIL PICKED UP BY OBSERVER 30 MINUTES AFTER STORM PASSED. CARS DAMAGED IN HAYES. 10 PERCENT CROP LOSS TO CORN FIELD HWY 32 AND WILLOW RD.
Jul 1, 3:40 PM CDTHAIL 2.75Suring, WIDAMAGE REPORTED. RELAYED BY WFRV-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 012011
SVRGRB
WIC078-083-012100-
/O.NEW.KGRB.SV.W.0064.060701T2010Z-060701T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT SAT JUL 1 2006

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MENOMINEE COUNTY IN NORTHEAST WISCONSIN
  OCONTO COUNTY IN NORTHEAST WISCONSIN

* UNTIL 400 PM CDT

* AT 308 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM
  WAS LOCATED 11 MILES WEST OF MOUNTAIN...OR ABOUT 23 MILES EAST OF
  ANTIGO...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNTAIN AND BREED BY 320 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4521 8858 4505 8876 4491 8815 4519 8819

$$

KURIMSKI
4 follow-up statements
000 
WWUS53 KGRB 012018
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT SAT JUL 1 2006

WIC078-083-012100-
/O.CON.KGRB.SV.W.0064.000000T0000Z-060701T2100Z/
MENOMINEE WI-OCONTO WI-
317 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...

AT 316 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS.  THIS STORM WAS LOCATED 7 MILES WEST OF BREED...OR
ABOUT 20 MILES NORTH OF SHAWANO...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BREED AND HAYES BY 325 PM...
  SURING BY 330 PM...
  HICKORY CORNERS BY 335 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND LARGE DAMAGING HAIL. 
STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A 
STURDY SHELTER IMMEDIATELY.

IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.

LAT...LON 4521 8858 4505 8876 4491 8815 4519 8819

$$

KURIMSKI
000 
WWUS53 KGRB 012025
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT SAT JUL 1 2006

WIC078-083-012100-
/O.CON.KGRB.SV.W.0064.000000T0000Z-060701T2100Z/
MENOMINEE WI-OCONTO WI-
324 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...

AT 320 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
WINDS TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF BREED...OR
ABOUT 20 MILES NORTH OF SHAWANO...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BREED AND HAYES BY 330 PM...
  SURING BY 335 PM...
  HICKORY CORNERS BY 340 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4521 8858 4505 8876 4491 8815 4519 8819

$$

KURIMSKI
000 
WWUS53 KGRB 012032
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT SAT JUL 1 2006

WIC078-083-012100-
/O.CON.KGRB.SV.W.0064.000000T0000Z-060701T2100Z/
MENOMINEE WI-OCONTO WI-
332 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...

AT 329 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
BREED...OR ABOUT 19 MILES NORTH OF SHAWANO...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICKORY CORNERS BY 345 PM...
  SPRUCE BY 355 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4521 8858 4505 8876 4491 8815 4519 8819

$$

KURIMSKI
000 
WWUS53 KGRB 012045
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT SAT JUL 1 2006

WIC078-012054-
/O.CAN.KGRB.SV.W.0064.000000T0000Z-060701T2100Z/
MENOMINEE WI-
344 PM CDT SAT JUL 1 2006

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED 
OUT OF THE COUNTY.

LAT...LON 4514 8846 4499 8846 4491 8815 4507 8820

$$

WIC083-012100-
/O.CON.KGRB.SV.W.0064.000000T0000Z-060701T2100Z/
OCONTO WI-
344 PM CDT SAT JUL 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR OCONTO COUNTY...

AT 341 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
HICKORY CORNERS...OR ABOUT 20 MILES NORTHEAST OF SHAWANO...MOVING
EAST AT 35 MPH.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4514 8846 4499 8846 4491 8815 4507 8820

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:30 AM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jul 1, 4:30 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT SAT JUL 1 2006

.SYNOPSIS...LARGE SCALE FLOW ACRS THE CONUS NOW FAIRLY ZONAL.
SEASONABLY STG FLOW WAS ACRS THE NRN STATES...ARND RIDGE IN THE W AND
FILLING TROF IN THE E. PATTERN WL UNDERGO SOME AMPLIFICATION DURING THE
FIRST PART OF THE UPCOMING WEEK...THEN BECOME SLOWLY PROGRESSIVE. PCPN
CHCS WL COME EARLY IN THE FCST AS A COUPLE SYSTEMS PROGRESS THROUGH THE
FAIRLY FLAT PATTERN. ONCE AMPLIFICATION STARTS...HIGH PRESSURE WL BECOME
LOCKED IN OVER THE AREA AND KEEP PCPN OUT. TEMPS WL PRIMARY BE ABV
NORMAL.

.SHORT TERM...TDA/TNGT/SUN. FOCUS ON SVR THREAT TDA. SML MCS WORKED EWD
FM THE DAKOTAS EARLY IN THE NIGHT...AND PRODUCE 60KT GUST AT BRAINERD
BEFORE WEAKENING AS IT ENCOUNTERED THE MORE STABLE AIR MASS OVER FAR ERN
MN/WI. IF THE REMNANTS OF MCS MAKE IT TO N-C WI BEFORE WIPING OUT...THEY
COULD PRODUCE AN OUTFLOW BOUNDARY WHICH WOULD BE IMPORTANT TO CONVECTION
DEVELOPING LATER IN THE DAY. MEANWHILE...VERY STEEP MID-LVL LAPSE RATES
PROVIDED STG CAP AND LIMITED CONVECTION FARTHER S. THAT SHOULD ALLOW
RAPID DESTABILIZATION TO OCCUR FM THE SRN PART OF THE FCST AREA SWD ONCE
THE SUN COMES UP THIS MORNING. RUC FCST SOUNDINGS FOR MID-DAY SHOWED STG
SFC BASED INSTABILITY...BUT STILL FAIRLY SIG INHIBITION TO OVERCOME AS
STRONGER CAP WORKS INTO THE FCST AREA. KEY FACTOR WL BE WHETHER OR NOT
THE CAP BREAKS. ON ONE HAND...COLD FRONT COMBINED WITH SHRTWV MIGRATING
IN FM THE W COULD PROVIDE ENOUGH LIFT TO BREAK THE CAP. ON THE OTHER
HAND...LOW-LEVEL FLOW VEERS MORE WLY WITH TIME...AND REDUCES THE
CONVERGENCE ALONG THE BOUNDARY LATER IN THE DAY. BEST GUESS IS THAT
CONVECTION WL FIRE ACRS THE NW PART OF THE FCST AREA DURING THE MID-DAY
HRS...AND THEN BUILD SEWD INTO THE MORE UNSTABLE AIR MASS. CONTD FCST
WITH EXPLICIT SVR MENTION FOR TDA...BUT WITH ADDITIONAL TEMPORAL
RESOLUTION.

STORMS SHOULD EXIT THE NW PART OF THE FCST AREA BY LATE AFTN...AND THE
SE BY EVENING. EXPECT MOSTLY CLEAR SKIES ACRS THE N...AND PARTLY CLDY
SKIES ACRS THE S TNGT.

MODELS HINTED AT SOME PCPN SUN...BUT STUCK WITH DRY FCST FOR NOW. SEEMS
WNWLY UPR FLOW SHOULD TEND TO SHOVE THE FRONT FARTHER S THAN DEPICTED BY
THE MODELS. GOING FCST MAX TEMPS SEEMED A LITTLE WARM GIVEN FCST 850 MB
TEMPS. HOWEVER...FCST SOUNDINGS OFF BOTH NAM AND GFS SHOWED MIXING UP TO
ARND 800 MB...SO STUCK WITH WARMER READINGS.

.LONG TERM...MONDAY THROUGH FRIDAY...

UPPER FLOW DURG PD SLOWLY AMPLIFIES AGAIN AS WRN RDG BUILDS AND TROF
DUMBELLS ACRS SE CAN.  ACTIVE WX NEAR STATE EARLY IN PD AS FRONT SLOWLY
PUSHES S.  SECONDARY CDFNT XPCTD TO MOV THRU MON.  SIG TIMING
DIFFERENCES BETWEEN GFS AND NAM-WRF.  NAM-WRF IS 12+ HRS FASTER (WHICH
SEEMS TO BE A RECURRING THEME RECENTLY).  WL TREND A BIT TOWARD SLOWER
GFS...BUT MOV FRONT OUT OF CWA BY 00Z-03Z AS UPPER FLOW IS RELATIVELY
STRONG.  SCT CONVECTION ALONG/AHD OF FRONT.  CANADIAN HIGH PRES MOVS IN
BHD FRONT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/JKL
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 1, 11:15 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1115 AM CDT SAT JUL 1 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1115 AM CDT SAT JUL 1 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF A
LINE FROM MARINETTE TO ANTIGO TO PLAINFIELD IN WAUSHARA COUNTY THIS
AFTERNOON...MAINLY BETWEEN NOON AND 4 PM. IF SEVERE STORMS DO
DEVELOP THIS AFTERNOON...THEY WILL PRODUCE DAMAGING WINDS AND
LARGE HAIL.

ANYONE WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE WEATHER
SITUATION THIS AFTERNOON. TAKE ALONG A BATTERY POWERED RADIO TO
ENSURE THAT YOU HAVE ACCESS TO CURRENT WEATHER INFORMATION AT ALL
TIMES. PLAN AHEAD TO DETERMINE WHAT SAFETY PRECAUTIONS WILL BE TAKEN
IF SEVERE WEATHER DEVELOPS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE SUNDAY NIGHT INTO MONDAY.
SEVERE WEATHER IS AGAIN POSSIBLE AT THAT TIME. BE SURE TO MONITOR
LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILS ON THE
THREAT OF SEVERE WEATHER AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ521-522-541>543-564-021615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1115 AM CDT SAT JUL 1 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...
BETWEEN 1 PM AND 6 PM. IF SEVERE STORMS DO DEVELOP...THEY WILL
PRODUCE DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT DO DEVELOP
THIS AFTERNOON WILL RACE EASTWARD AROUND 50 MPH...GIVING BOATERS
LITTLE TIME TO TAKE COVER FROM THUNDERSTORMS MOVING OFFSHORE.

BOATERS SHOULD CLOSELY MONITOR THE WEATHER SITUATION THROUGHOUT THE
DAY. BE SURE TO HAVE ACCESS TO CURRENT WEATHER INFORMATION...SUCH AS
VIA RADIO...AT ALL TIMES WHILE ON THE WATER. BE PREPARED TO MOVE TO
A PLACE OF SAFETY QUICKLY IF SEVERE WEATHER DEVELOPS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE SUNDAY NIGHT INTO MONDAY.
SEVERE WEATHER IS AGAIN POSSIBLE AT THAT TIME. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILS ON THE THREAT OF
SEVERE WEATHER AT THAT TIME.

ECKBERG
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:53 PM CDTSevere Thunderstorm WarningGRBForest31 min
Jul 1, 3:54 PM CDTSpecial Marine WarningGRB66 min
Jul 1, 3:55 PM CDTSevere Thunderstorm WarningGRBOconto35 min
Jul 1, 4:22 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee53 min
Jul 1, 4:35 PM CDTSpecial Marine WarningGRB85 min
Jul 1, 5:14 PM CDTSevere Thunderstorm WarningGRBKewaunee16 min
Jul 1, 5:20 PM CDTSevere Thunderstorm WarningGRBDoor25 min
Jul 1, 5:25 PM CDTSpecial Marine WarningGRB65 min
Jul 1, 5:40 PM CDTSevere Thunderstorm WarningGRBShawano22 min
Jul 1, 6:13 PM CDTSevere Thunderstorm WarningGRBKewaunee27 min
Jul 1, 6:25 PM CDTSpecial Marine WarningGRB50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.